# SDR WR1R2016FA0000438

- Difficulty date: July 19, 2016
- Submitted: September 19, 2016
- Operation: General aviation
- Aircraft: N1442E
- Make and model: Columb LC41550FG400
- Aircraft serial: 41698
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 0110097203
- Condition: Smoke
- Location: Pilot Pfd
- Part time: 381 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED THAT THERE WAS SMOKE COMING OUT OF THE SD CARD SLOT OF THE PFD.  REF FILE OSW1920160293.
